# SDR SIMA20160301006

- Difficulty date: March 1, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 39,100 hours, 35,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 75, STRINGER 1L - 3L, UPPER AREA SKIN HAS CRACKS.  PERFORMED PERMANENT REPAIR OF UPPER SKIN AT FRAME 75, STRINGER 1L - 3L, IAW ERS-EM-53MR-195.
